Oct 28, 2003
I started Combivir/Sustiva combination 3 months ago, upon seroconversion. About a week ago, I noticed a slight numb feeling in my big toe on only one foot. I know this seems like a silly complaint, but I wondered if this is a normal side effect of my meds?? or HIV?? Sometimes my doctor makes me feel foolish asking about such little things, so I wondered if you could help me. Should I be worried about it? Let me know.
Response from Dr. Henry
Numbness is such a localized area would be a quite unusual side effect from your drug combination. Local vascular/nerve supply would be something your HIV doc would assess with a physical examination. KH
Side Effects & Neuropathy
Atazanavir/reyataz + "yellow fever"
- Black Spots After Anal Sex Without Condom Does It Mean I Have HIV
- Chest Cold After Oral Sex With No Protection Does It Mean I Have HIV
- Dry Mouth After Vaginal Sex Worried I Have HIV
- Can You Get Genital Warts From In A Hot Tub?
- How Long Until Std Test Results Come Back?
- Accidental Intake Of A Double Dose Of HIV Medication
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.